About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 293765, 29 pages
http://dx.doi.org/10.1155/2012/293765
Research Article

Conformal Mapping of Unbounded Multiply Connected Regions onto Canonical Slit Regions

1Department of Mathematical Sciences, Faculty of Science, Universiti Teknologi Malaysia, Johor, 81310 Johor Bahru, Malaysia
2Ibnu Sina Institute for Fundamental Science Studies, Universiti Teknologi Malaysia, Johor, 81310 Johor Bahru, Malaysia
3Faculty of Science and Technology, Universiti Sains Islam Malaysia, Negeri Sembilan 71800, Bandar Baru Nilai, Malaysia
4Department of Mathematics, Faculty of Science, King Khalid University, P.O. Box 9004, Abha, Saudi Arabia
5Department of Mathematics, Faculty of Science, Ibb University, P. O. Box 70270, Ibb, Yemen

Received 22 May 2012; Accepted 18 July 2012

Academic Editor: Matti Vuorinen

Copyright © 2012 Arif A. M. Yunus et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Arif A. M. Yunus, Ali H. M. Murid, and Mohamed M. S. Nasser, “Conformal Mapping of Unbounded Multiply Connected Regions onto Canonical Slit Regions,” Abstract and Applied Analysis, vol. 2012, Article ID 293765, 29 pages, 2012. doi:10.1155/2012/293765